

UNIMA PC Program - Shadows on the Silk Road

Dates: November 23rd - November 27th, 2024 (5 Days)

Event Format: Online via Zoom

Time: 09:00 AM - 01:00 PM CET Daily

Day 1: November 23rd, 2024 - Saturday

Opening Session 09:00 AM - 09:30 AM

- Opening Remarks by Amir Soltan Ahmadi, Festival Director (10 min)
- Remarks by Siavash Sattari, President of Mobarak UNIMA (10 min)
- Remarks by Karen Smith, President of UNIMA International (10 min)
 Moderator: Salma Mohseni

Speaker Presentations & Q&A Session

09:30 AM - 11:20 PM (20 min each, mixed national and international)

- 09:30 AM 09:50 AM: Shiva Massoudi (University of Tehran) Our Shadows, Our Past (The Retrospective Nature of Shadow Theater) (15-20 min)
- **09:50 AM 10:10 AM**: Karim Dakroub (UNIMA Lebanon) Theme TBC (15-20 min)
- **10:10 AM 10:30 AM**: Poupak Azimpour (University of Tehran) *Reflections of the Shadow Theatre in Iranian Poetic and Prose Literature* (15-20 min)
- 10:30AM 10:40 AM: Break

- **10:40 AM 11:00 AM**: Mahmoud Dehqan Harati *Wayang Kulit and Mythological Foundations*
- 11:00 AM 11:20 AM: Afsaneh Zamani Shadow Puppetry as Community Engaged Art

Q&A Session 11:20 PM - 12:00 PM

Day 2: November 24th, 2024 - Sunday

Speaker Presentations & Q&A Session

09:00 AM - 10:50 AM (20 min each)

- **09:00 AM 09:20 AM**: Ghazal Eskandar Najad (Art University of Tehran) *Shadow Theatre and Anti-Apollonian Approaches*
- **09:20 AM 09:40 AM**: Dimitri Jageneau (UNIMA International) *Ombres Chinoises:* Shadows in the West
- **09:40 AM 10:00 AM**: Neda Izadi *Bringing Tradition to Modern Shadow Productions*
- 10:00 AM 10:10 AM: Break
- **10:10 AM 10:30 AM**: Honey Hoseiny (Puppetry Practitioner) *Shadow Sorcery* (*Contemporary Shadow Theatre*)
- **10:30 AM 10:50 AM**: Buthaina Bandora (UNIMA Jordan) *ShadowPuppetry in Jordan*

Q&A Session 10:50 AM - 11:30 PM

Day 3: November 25th, 2024 - Monday

Speaker Presentations & Q&A Session

09:00 AM - 11:00 PM (20 min each)

- **09:00 AM 09:20 AM**: Olka Hedayat (University of Tehran) *Children and Playing with Imagination*
- **09:20 AM 09:40 AM**: Nazli M. Ümit (UNIMA Turkey) Why Didn't Karagöz Come from Egypt? Theatre Historiography and Legitimizing Puppetry (15-20 min)
- 09:40 AM 10:00 AM: Tan Qingsong, director of Hunan Puppet Shadow Art Preservation and Inheritance Center Traditional - Traditional Chinese Shadow Puppetry
- 10:00 AM 10:10 AM: Break
- 10:10 AM 10:30 AM: Erato Sioropoulou, Babis Kostadikis, Maria Manasi, Betty Kokaraki, Anastasia Parava (UNIMA Hellas) *Traditional and Contemporary Shadow Theatre in Greece*
- 10:30 AM 10:50 AM: Anurupa Roy (UNIMA India) Shadow Theatre of India

Q&A Session
 10:50 AM - 11:30 AM

Closing Ceremony 11: 30 AM - 12:00 AM

- Community Workshop Showcase: "Tides of Hope" activities on solidarity and peace with children, led by Salma Mohseni in collaboration with the UNIMA Puppetry Collaboratorium Outreach Program.
- Closing remarks by Edin Kmetas (CEO of Mostar Puppet Theatre, UNIMA PC & FLUM 2024 Host), Kata Csato, President of UNIMA Humanitas Commission and Salma Mohseni, President of UNIMA Cooperation Commission (20 min)

Day 4 & 5: November 26th/27th, 2024 - Tuesday/Wednesday

Workshop with Fabrizio Montecchi 2024Dates: November 26th - 27th, 2024

November 26th, 2024

Session 1: Theoretical and Poetic Foundations

09:00 AM - 10:30 AM CET

Session 2: Technical Foundations

02:30 PM - 04:00 PM CET

November 27th, 2024

09:00 AM Independent Viewing

Participants will have time to view videos of various performances.

Session 3: Dramaturgy and Direction

02:30 PM - 04:00 PM CET

Thank you for your invaluable contributions and for embracing the spirit of unity and solidarity through the UNIMA Puppetry Collaboratorium!

Yours sincerely,

20th Tehran-Mobarak International Puppet Festival

UNIMA Iran Mobarak

UNIMA PC (Puppetry Collaboratorium)

Contact: info@unima.org